# SDR COMA0160355

- Difficulty date: March 28, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 15,777 hours, 15,455 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 601R55310025
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERT STAB BUSHING AT HORZ STAB PIVOT POINT WORN.  REMOVED AND REPLACED BUSHING P/N 601R-55-31-001-5 IAW CRJ AMM 20-26-00-910-803.  MACHINED BUSHING IAW WVAC EO 601R-55-2345.  BORE WITHIN TOLERANCE IAW CRJ DRAWING 600-21058.  REAMED BUSHING IAW CRJ DRAWING 600-21029.
